# SDR USAA920081402

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,790 hours, 46,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 486 (PHX-DEN) - EMERGENCY EQUIP - AFT EMERGENCY FLASHLIGHT NOT WORKING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY ON AFT EMERGENCY FLASHLIGHT.  (A)
